# SDR 7AHR201404152522

- Difficulty date: April 10, 2014
- Submitted: April 15, 2014
- Operation: General aviation
- Aircraft: N558MS
- Make and model: Boeing 737-36N
- Aircraft serial: 28567
- Aircraft time: 37,185 hours, 32,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 956
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CHANNEL HAS CORROSION AT BS 956, RBL 50.  REMOVED CORROSION, FABRICATED FLOOR SUPPORTS AND INSTALLED IAW SRM 51-10-07 AND 53-40-02.
